Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  Normalized Laplacian spectrum of some subdivision-joins and R -joins of two regular graphs
 
 
Title: Normalized Laplacian spectrum of some subdivision-joins and R -joins of two regular graphs
Author: Das, Arpita
Panigrahi, Pratima
Appeared in: AKCE international journal of graphs and combinatorics
Paging: Volume 15 (2018) nr. 3 pages 261-270
Year: 2018
Contents:
Publisher: Kalasalingam University
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands